Keyword : reachability on solution space


The List Coloring Reconfiguration Problem for Bounded Pathwidth Graphs
Tatsuhiko HATANAKA Takehiro ITO Xiao ZHOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1168-1178
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
graph algorithmlist coloringpathwidthPSPACE-completereachability on solution spacereconfiguration
 Summary | Full Text:PDF(957.4KB)

An Improved Sufficient Condition for Reconfiguration of List Edge-Colorings in a Tree
Takehiro ITO Kazuto KAWAMURA Xiao ZHOU 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2012/03/01
Vol. E95-D  No. 3 ; pp. 737-745
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science – Mathematical Foundations and Applications of Computer Science and Algorithms –)
Category: 
Keyword: 
graph algorithmlist edge-coloringreachability on solution spacereconfiguration problemtree
 Summary | Full Text:PDF(357.2KB)